# SDR HALA2018022200048

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 18,254 hours, 2,858 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seam
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE GROUND CREW FOUND A FUEL LEAK FROM THE RIGHT WING.  FUEL LEAK FROM RIGHT WING SEAM BETWEEN FWD SPAR AND UPPER WING SUFRACE 5 - 6 INCHES INBD FROM RIB 11.   RIGHT WING SEAM REPAIRED.  LEAK CHECKED GOOD.
